# SDR 371PA0029

- Difficulty date: July 15, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 33,901 hours, 25,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY EXIT LIGHT INOP.  RELAMPED R2 EMERGENCY EXIT LIGHT.  OPS. CHECK OK.
